It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: cortisteriod use and osteoporosis

Re: cortisteriod use and osteoporosis

[ Back to Messages ]

Message

Posted by Jeanne on May 11, 2000 at 20:09:34:

In Reply to: cortisteriod use and osteoporosis posted by Dinah on January 28, 2000 at 22:30:13:

: I would like to know more about the effects of cortisteriods like prednesone on osteoporosis. I have JRA and osteoporosis.
I, too, have JRA and now, osteoporosis. Long
use of prednisone is known to cause osteoporosis,
as the pred. thins the bones. I have been taking
low dose prednisone for many years. Am currently
taking Evista and extra calcium to combat the
effects of osteoporosis.
Jeanne




Follow Ups




All times are GMT -7. The time now is 10:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!